Journal of Science of the Hiroshima University, Series A-I (Mathematics)

On the theory of differentials on algebraic varieties

Yoshikazu Nakai

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 27, Number 1 (1963), 7-34.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139663

Digital Object Identifier
doi:10.32917/hmj/1206139663

Mathematical Reviews number (MathSciNet)
MR0155829

Zentralblatt MATH identifier
0113.36402

Subjects
Primary: 14.52

Citation

Nakai, Yoshikazu. On the theory of differentials on algebraic varieties. J. Sci. Hiroshima Univ. Ser. A-I Math. 27 (1963), no. 1, 7--34. doi:10.32917/hmj/1206139663. https://projecteuclid.org/euclid.hmj/1206139663


Export citation

References

  • [1] Chevalley, C, Geometrie Algebrique, Seminaire H. Cartan et C. Ghevalley, 8e annee: 1955/ 1956.
  • [2] Kawahara, Y., A note on the differential forms on everywhere normal varieties, Nagoya Math. Journ., 2 (1951), pp. 93-94.
  • [3] Koizumi, S., On the differential forms of the first kind on algebraic varieties, J. Math. Soc. of Japan, Vol. 1 (1949), pp. 273-280.
  • [4] Nakai, Y., On the divisors of differential forms on algebraic varieties, J. Math. Soc. of Japan, Vol. 5 (1953), pp. 184-199.
  • [5] Nakai, Y., The existence of irrational pencils on algebraic varieties, Mem. Coll. Sci. Kyoto Univ., Vol. 29 (1955), pp. 151-158.
  • [6] Nakai, Y., Ramifications, differentials and different on algebraic varieties of higher dimensions, Mem. Coll. Sci. Kyoto Univ., Vol. 32 (1960), pp. 391-411.
  • [7] Nakai, Y., On the theory of differentials in commutative rings, J. Math. Soc. of Japan, Vol. 13 (1961), pp. 63-84.
  • [8] Nakai, Y., Some results in the theory of the differential forms of the first kind on algebraic varieties II, Mem. Coll. Sci. Kyoto Univ., 31 (1958), 87-93.
  • [9] Northcott, D. G., On unmixed ideals in regular local rings, Proc. London, 3rd Ser. 3 (1953), pp. 20-28.
  • [10] Serre, J. P., Faisceaux algebriques coherents, Ann. Math.,61 (1955), 197-278.
  • [11] Weil, A., Foundations of algebraic geometry, Amer. Math. Soc. Coll. Publications, Vol. 29, New York 1946.
  • [12] Weil, A., Varietes abeliennes et courbs algebriques, Publ. de L'Univ. Strasbourg, 1948, Hermann, Paris.
  • [13] Weil, A., Zum Beweis des Torellischen Satzes, Gottingen Nachrichten,(1957), pp. 33-53.
  • [14] Zariski, O., A simplified proof for the resolution of singularities of an algebraic surface, Ann. Math., 43 (1942), pp. 583-593.